×

Wave operators and positive eigenvalues for a Schrödinger equation with oscillating potential. (English. Russian original) Zbl 0278.47004

Theor. Math. Phys. 15(1973), 574-583 (1974); translation from Teor. Mat. Fiz. 15, 353-366 (1973).

MSC:

47A40 Scattering theory of linear operators
34L99 Ordinary differential operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. B. Matveev and M. M. Skriganov, Dokl. Akad. Nauk SSSR,202, 755 (1972).
[2] M. M. Skriganov, Tr. MIAN im. V. A. Steklova,125, 000 (1973).
[3] V. S. Buslaev, Vestn, LGU, Ser. Matem.,155 (1970).
[4] A. L. Belopol’skii and M. Sh. Birman, Izv. Akad. Nauk SSSR, Ser. Matem.,32, 1163 (1968).
[5] M. Sh. Birman, Izv. Akad. Nauk SSSR, Ser. Matem.,32, 914 (1968).
[6] N. I. Akhiezer and I. M. Glazman, Theory of Linear Opertors in Hilbert Space, New York (1961) (1963). · Zbl 0098.30702
[7] J. von Neumann and E. P. Wigner, Physik. Z.,50, 465-467 (1929).
[8] T. Kato, Commun. Pure and Appl. Math.,12, 403 (1959). · Zbl 0091.09502
[9] B. Simon, Commun. Pure and Appl. Math.,22, 531 (1969). · Zbl 0167.11003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.